[La complexité de facteurs des sous-suites polynomiales de la suite de Thue–Morse]
Soit
Let
Révisé le :
Accepté le :
Publié le :
Zhao Shen 1

@article{CRMATH_2022__360_G5_503_0, author = {Zhao Shen}, title = {The subword complexity of polynomial subsequences of the {Thue{\textendash}Morse} sequence}, journal = {Comptes Rendus. Math\'ematique}, pages = {503--511}, publisher = {Acad\'emie des sciences, Paris}, volume = {360}, year = {2022}, doi = {10.5802/crmath.321}, language = {en}, }
Zhao Shen. The subword complexity of polynomial subsequences of the Thue–Morse sequence. Comptes Rendus. Mathématique, Volume 360 (2022), pp. 503-511. doi : 10.5802/crmath.321. https://comptes-rendus.academie-sciences.fr/mathematique/articles/10.5802/crmath.321/
[1] Somme des chiffres et transcendance, Bull. Soc. Math. Fr., Volume 110 (1982), pp. 279-285 | DOI | Numdam | MR | Zbl
[2] Automatic sequences. Theory, applications, generalizations, Cambridge University Press, 2003 | DOI | Zbl
[3] The number of different subwords of given length in the Morse–Hedlund sequence, Sibirsk. Zh. Issled. Oper., Volume 1 (1994) no. 2, pp. 3-7 | MR | Zbl
[4] Enumeration of factors in the Thue-Morse word, Discrete Appl. Math., Volume 24 (1989) no. 1-3, pp. 83-96 | DOI | MR | Zbl
[5] Congruences de sommes de chiffres de valeurs polynomiales, Bull. Lond. Math. Soc., Volume 38 (2006) no. 1, pp. 61-69 | MR | Zbl
[6] The sum-of-digits function of polynomial sequences, J. Lond. Math. Soc., Volume 84 (2011) no. 1, pp. 81-102 | DOI | MR | Zbl
[7] Sur les nombres qui ont des propriétés additives et multiplicatives données, Acta Arith., Volume 13 (1967), pp. 259-265 | DOI | Zbl
[8] Some combinatorial properties of the Thue-Morse sequence and a problem in semigroups, Theor. Comput. Sci., Volume 63 (1989) no. 3, pp. 333-348 | DOI | MR | Zbl
[9] On the subword complexity of Thue-Morse polynomial extractions, Theor. Comput. Sci., Volume 389 (2007) no. 1-2, pp. 318-329 | DOI | MR | Zbl
[10] Normality of the Thue-Morse sequence along Piatetski-Shapiro sequences. II, Isr. J. Math., Volume 220 (2017) no. 2, pp. 691-738 | DOI | MR | Zbl
[11] The sum of digits of polynomial values in arithmetic progressions, Funct. Approximatio, Comment. Math., Volume 47 (2012) no. 2, pp. 233-239 | MR | Zbl
Cité par Sources :
Commentaires - Politique